# SDR DLL10951751

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corrosion
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG FITTING HOLES 1 THROUGH 6 COMMON TO WING AT RETRACT FITTING ATTACH AREA ARE CORRODED.  REMOVED HOLES 1 THROUGH 6 TO .750 TO REMOVE CORROSION.  CORROSION REMOVED PER 54-14-00 HFEC PER SRM 57-14-00 PG 809.  CAD PLATE PER PS 900-3-9, PRIMED AND PAINTED.
